# SDR UIEA202001310151

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,758 hours, 17,595 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEN FIELD MAIN RESET (L) FIELD OFF LIGHT ILLUMINATED.  RESET L GEN CONTROL SWITCH, THEN RESET FIELD OFF (GEN FIELD) SWITCH.  FIELD OFF LIGHT EXTINGUISHED. PERFORMED L GEN FIELD OPS CHECK IAW  AMM SUBTASK 24-22-04-714-015. OPS CHECKED OK.
